Electron. J. Diff. Equ., Vol. 2015 (2015), No. 05, pp. 1-17.

Comparison results for elliptic variational inequalities related to Gauss measure

Yujuan Tian, Chao Ma

In this article, we study linear elliptic variational inequalities that are defined on a possibly unbounded domain and whose ellipticity condition is given in terms of the density of Gauss measure. Using the notion of rearrangement with respect to the Gauss measure, we prove a comparison result with a problem of the same type defined in a half space, with data depending only on the first variable.

Submitted November 19, 2014. Published January 5, 2015.
Math Subject Classifications: 35J86, 35J70, 35B45.
Key Words: Comparison results; rearrangements; gauss measure; Elliptic variational inequality.

Show me the PDF file (272 KB), TEX file, and other files for this article.

Yujuan Tian
School of Mathematical Sciences, Shandong Normal University
Jinan, Shandong 250014, China
email: tianyujuan0302@126.com
Chao Ma
School of Mathematical Sciences, University of Jinan
Jinan, Shandong 250022, China
email: chaos_ma@163.com

Return to the EJDE web page